# SDR U2RA2023081500040

- Difficulty date: August 14, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 111,174 hours, 16,827 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1665
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK WO 230107, MRO HANGAR 901 DISCOVERED A MID EMERGENCY LIGHT IN FLIGHT DECK WAS NOT ILLUMINATING. THE LIGHT BULB WAS REPLACED WITH AN ILLUMINATION TEST PRODUCING SATISFACTORY RESULT. SEE HANGAR 901 (CRS: HAIY901D) PROJECT# H1-23-05-00084, WO 18590, NR 0104 FOR WORK ACCOMPLISHED.
